# SDR ABXA010357

- Difficulty date: April 18, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- Aircraft time: 78,059 hours, 25,067 cycles
- Engine: Pwa JT3D7
- Engine time: 72,879 hours, 22,151 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 633683
- Condition: Cracked
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE INLET GUIDE VANE CASE HAD NUMEROUS CRACKS AT WELDS.  WELDED CRACKS ON INLET CASE IAW P&W OVERHAUL MANUAL 72-21-1.
